# SDR TWAA0101124

- Difficulty date: January 16, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-83
- Aircraft serial: 49824
- Aircraft time: 31,869 hours, 21,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CARGO COMPT CORROSION WAS ON MEMBRANE LT SIDEWALL AREA STA 503 TO 522.  REMOVED CORROSION PER SPM 6-80-01 AND SRM 51-10-3 PAGE 21.  REPAIRED WITH DOUBLER PER SRM 53-01 FIG 4 SHEET 3.
